# SDR WRLA98087

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11
- Aircraft serial: 48632
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Tail Fuel Tank
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, FLT CREW RECEIVED A 'TAIL TANK TRANSFER' FAULT.  FLIGHT CREW ELECTED TO RETURN TO GATE FOR MAINTENANCE.  A/C RETURNED TO GATE WITHOUT FURTHER INCIDENT AS NOTED ON LOGPAGE NR 87916.  MAINTENANCE PERSONNEL UNABLE TO DUPLICATE FAULT.  RECYCLED THE TAIL TANK NR 1 FILL VALVE, AND PERFORMED A RETURN TO SERVICE TEST OF FUEL SYSTEM WITH NO FAULTS NOTED.  SUSPECT EVENT WAS A SPURIOUS DIGITAL SIGNAL.  A/C RETURNED TO SERVICE.  (M)
